MDJunction - People Helping People
 
Ask a Question
08/07/2009 08:42 PM

BRUISES RELATED TO FM ???

cmt49829
cmt49829  
Posts: 64
Member

I have always seemed to bruise easily, but now days, wow...

I have bruises, especially on my legs all the time. some are quite dark.

has anyone else found this with fibro ?

or maybe its something else completely..Dizzy

Reply

08/07/2009 08:56 PM
Auntie3285
Auntie3285  
Posts: 9182
VIP Member
I'm an Advocate

Hi cmt~~~

I don t notice bruising since being dx d with Fibro and don t recall others mentioning it. If some do, I m sure they will follow with their stories ~~~

Are you on a blood thinner ? Could it be some other medication you are taking ?


08/08/2009 04:00 AM
Adewyn
Adewyn  
Posts: 5733
Group Leader

I bruise easlily all my life It is not a fibro thing it is a auto immune thing .... happens all the time i have bruise on my thigh i have no idea how i got... and one on my arm.. shrugs.. just me Smile

08/08/2009 04:09 AM
emendoza23
emendoza23  
Posts: 2221
Senior Member

I also bruise very easily. But I have noticed that I do not see as many bruises as I used to, but am not working right now and I also had to stop taking all the Motrin and Aleve, per the doctor. I do think we bruise much easier and I think the medication plays a big role in it.

I try not to overdo things anymore, which I hate, but I think this also helps minimize the bruising. I would bruise just picking up a box by using my arms to carry it. Both of my arms would bruise where the box sat. But I think my bruising was from the medications, I took a ton of Motrin, Aleve, Tylenol, Excedrin, anything like that to make it through work. I no longer do this, I am only allowed 2000mg a day now because of the Savella and Lyrica I am on.

Elizabeth


08/08/2009 07:16 AM
broken
broken  
Posts: 11066
Group Leader

take vitamen c , but yes I do bruise alot mine sadly come from cramps in my legs. but it can be a vitamen difisincey

08/08/2009 09:25 AM
aTinaL
aTinaLPosts: 11832
VIP Member
I'm an Advocate

Absolutely, CMT! You are so not alone!

Tiner

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved